# SDR SWIA201125628

- Difficulty date: February 13, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 40,894 hours, 33,720 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ALTIMETER MORE THAN 300 FEET OFF OF FIELD ELEVATION.  (SERVICE)  REPLACED STANDBY ALTIMETER/AIRSPEED INDICATOR.  P/N WL102AMS5, S/N ON AP333, S/N OFF AN957.
